# SDR C77A20161217001

- Difficulty date: December 17, 2016
- Submitted: December 18, 2016
- Operation: Air carrier
- Aircraft: N747CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000187
- Aircraft time: 23,134 hours, 18,040 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Part time: 5,194 hours, 3,353 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, LT SEAT TRACK, P/N 170-03264-001 HAS AREAS OF CORROSION ON UPPER FLANGE AT FRAME 16. X=4711, Y= -273.  REMOVED AND REPLACED FWD CABIN LT SEAT TRACK IAW SRM 51-41-01 & 51-43-01 ON WO 2027320298 PER EO E170-53MR-016 REV IR WO 2193063.
